On convex-cyclic operators

  1. Bermúdez, T. 1
  2. Bonilla, A. 1
  3. Feldman, N.S. 2
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

  2. 2 Dept. of Mathematics, Washington and Lee University
Journal:
Journal of Mathematical Analysis and Applications

ISSN: 1096-0813

Year of publication: 2016

Volume: 434

Issue: 2

Pages: 1166-1181

Type: Article

Export: RIS
DOI: 10.1016/j.jmaa.2015.09.053 SCOPUS: 2-s2.0-84946500783 GOOGLE SCHOLAR
Data source: Scopus